# SDR AALA201705019002

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,358 hours, 42,459 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: 39132581
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR WINDOW IS FOGGED.  REMOVED AND REPLACED WINDOW INNER SEAL (AALA201704289030) AND OUTER SEAL IAW AMM 56-30-00-210.  OPERATIONAL CHECK GOOD.
